# SDR SWAA2024111358314

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 29,159 hours, 14,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE BROKEN<[01] R+R REF AMM 25-64-00.
